Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 55, NWS Cleveland, OH

June 10, 2020Erie County, Huron County, Seneca County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 10, 2020, 6:11 PM EDT for Erie County, Huron County, Seneca County, Ohio. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 6:11 PM EDT (22:11 UTC)
Expired
Jun 10, 2020, 7:00 PM EDT
In force
49 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Erie County, OH, Huron County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 70 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:25 PM EDTTSTM WND DMG2 S Bay View, OHSOCIAL MEDIA REPORT OF SEVERAL POWER POLES DOWNED ON US ROUTE 6 AND STATE ROUTE 269 NORTH OF CASTALIA.
Jun 10, 6:34 PM EDTTSTM WND DMGLakeside Marblehead, OHTREE LIMBS DOWN AND POWER OUT IN TOWN.
Jun 10, 6:35 PM EDTTSTM WND DMG1 Nnw Sandusky South, OH2 TREES DOWN. TIME ESTIMATED FROM RADAR.
Jun 10, 6:35 PM EDTTSTM WND DMG1 Wnw Sandusky South, OHROOF OF FIRE STATION PARTIALLY TORN OFF.
Jun 10, 6:35 PM EDTTSTM WND DMG2 S Sandusky, OHSEVERAL UTILITY POLES TOPPLED OVER, SOME ON BUILDINGS.
Jun 10, 6:55 PM EDTTSTM WND DMG5 Nw Kipton, OHSOCIAL MEDIA REPORT OF TREES DOWN IN FLORENCE TOWNSHIP. TIME ESTIMATED VIA RADAR.
Jun 10, 6:55 PM EDTTSTM WND DMGBerlin Heights, OHDELAYED REPORT. LARGE TREE DOWN AND MINOR DAMAGE TO HOME ON BERLIN ROAD. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1134 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

504 
WUUS51 KCLE 102211
SVRCLE
OHC043-077-147-102300-
/O.NEW.KCLE.SV.W.0055.200610T2211Z-200610T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
611 PM EDT Wed Jun 10 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Huron County in north central Ohio...
  Erie County in north central Ohio...
  Eastern Seneca County in northwestern Ohio...

* Until 700 PM EDT.

* At 611 PM EDT, severe thunderstorms were located along a line
  extending from near Clyde to near Bellevue to near Bloomville,
  moving northeast at 60 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Sandusky, Norwalk, Western Vermilion, Vermilion, Kelleys Island,
  Bellevue, Willard, Plymouth, Northern Milan, Milan, Wakeman,
  Castalia, Greenwich, Monroeville, Marblehead, Attica, Berlin
  Heights, Bay View, North Fairfield and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4153 8265 4145 8256 4142 8249 4147 8234
      4116 8234 4100 8253 4099 8299 4126 8292
      4126 8284 4145 8285 4144 8289 4150 8285
      4151 8272 4153 8271 4154 8272 4154 8282
      4162 8275 4164 8262
TIME...MOT...LOC 2211Z 227DEG 52KT 4131 8303 4122 8285 4102 8295 

HAIL...1.00IN
WIND...70MPH
 
$$

Clark
1 follow-up statement
204 
WWUS51 KCLE 102239
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
639 PM EDT Wed Jun 10 2020

OHC147-102248-
/O.CAN.KCLE.SV.W.0055.000000T0000Z-200610T2300Z/
Seneca OH-
639 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SENECA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.

LAT...LON 4153 8265 4144 8255 4142 8249 4147 8234
      4116 8234 4100 8253 4100 8282 4145 8285
      4144 8289 4150 8285 4149 8282 4152 8271
      4154 8272 4154 8281 4162 8275 4164 8262
TIME...MOT...LOC 2238Z 239DEG 38KT 4147 8254 4139 8251 4106 8263 

$$

OHC043-077-102300-
/O.CON.KCLE.SV.W.0055.000000T0000Z-200610T2300Z/
Huron OH-Erie OH-
639 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR HURON AND ERIE COUNTIES...

At 638 PM EDT, severe thunderstorms were located along a line
extending from 8 miles east of Sandusky to 8 miles northeast of
Northern Milan to near Plymouth, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Vermilion, Kelleys Island,
Bellevue, Willard, Plymouth, Northern Milan, Milan, Wakeman,
Castalia, Greenwich, Monroeville, Marblehead, Berlin Heights, Bay
View, North Fairfield, Bloomingville and Sandusky South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing wind 
damage near Route 18 along the Sandusky and Ottawa County line. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4153 8265 4144 8255 4142 8249 4147 8234
      4116 8234 4100 8253 4100 8282 4145 8285
      4144 8289 4150 8285 4149 8282 4152 8271
      4154 8272 4154 8281 4162 8275 4164 8262
TIME...MOT...LOC 2238Z 239DEG 38KT 4147 8254 4139 8251 4106 8263 

HAIL...1.00IN
WIND...70MPH
 
$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:01 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 10, 3:01 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
301 PM EDT Wed Jun 10 2020

.SYNOPSIS...
As Cristobal's remnant low tracks northeastward to near James
Bay, the trailing cold front will sweep east through our area
this evening through early Thursday morning. High pressure
builds from the southwest and west later on Thursday. Another
cold front sweeps southeast through our region on Friday and
will be followed by a high pressure ridge building from the
north and west by this weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
A shortwave trough over the Mid and Upper MS Valley this
afternoon should move northeast to ON province and the eastern
Great Lakes region by daybreak Thursday. Simultaneously,
Cristobal's remnant low is pulling away from Lake Superior and
should move northeast to near James Bay. This will cause the
trailing surface cold front to sweep east across our CWA this
evening through the first couple hours of Thursday morning. A
squall line of multicells and perhaps a few supercells along or
just ahead of this front is expected to move eastward across our
region between about 4 PM this evening and midnight EDT
tonight. Many of these storms will likely be severe. Damaging to
destructive wind gusts will be the main threat as the storms
encounter moderate to strong instability, effective bulk shear,
and DCAPE within a very humid warm sector. Isolated showers and
thunderstorms may develop ahead of the squall line as a
progressively southwesterly 850 mb jet streak undergoes
isentropic lift. Some of these isolated thunderstorms may
become supercells. Damaging hail the size of quarters to perhaps
ping pong balls and a tornado or two cannot be ruled-out with
any isolated supercells since surface-based ESRH and mixed-
layer LCL heights may support mesocyclonic tornadogenesis. Fair
weather will return region-wide by daybreak Thursday as a
surface high pressure ridge builds slowly from the west and
southwest. Lows tonight should reach the low to mid 60's as
humidity levels drop behind the cold front.

A longwave trough persists over our area on Thursday as the
aforementioned shortwave trough exits the eastern Great Lakes to
the northeast and another shortwave disturbance approaches from
Lake Superior and vicinity. Fair weather persists as surface
high pressure continues building from the Great Plains and Lower
OH Valley. Late afternoon highs should reach the 70's.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
The short term begins Friday with mostly quiet weather expected
Friday morning. By Friday afternoon, a weak upper trough will
move southeast across the Great Lakes, forcing a cold front
through the area by Friday evening. This will introduce the
chance for some light shower activity, though moisture
throughout the column looks to be limited. Another trough will
swing south across the Great Lakes Saturday night into Sunday as
it begins to become closed off from the main flow.

Friday appears to be a beautiful day with lower humidity and highs
in the mid to upper 70s. Some increasing cloud cover will be
possible with the approaching trough late Friday afternoon and
Friday evening. Much cooler and below average temperatures are
expected on Saturday with highs mainly ranging in the low to mid
60s, though accompanied by mostly sunny skies.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Model guidance differs on location of the closed low, with some
solutions pushing the low quickly east, reaching the Mid-Atlantic
coast by Monday afternoon. Other guidance has the closed low slowly
meandering southward across the Ohio Valley through much of the long
term period (Sunday through Wednesday). A closed low solution would
offer multiple rounds of showers and thunderstorms, as well as
cooler and cloudier weather, through mid-week. A quicker exit
towards the Mid-Atlantic would allow weak ridging and high pressure
to build across the Tennessee and Ohio Valleys and thus warmer, but
drier weather. Still fairly low confidence, so have opted to retain
slight chance PoPs from previous forecast.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
As surface high pressure exits to the east, a cold front should
sweep east through our region between roughly 22Z/Wed and
04Z/Thurs. A line of showers and thunderstorms is expected along
or just ahead of this front, while additional isolated showers
and storms may occur ahead of the line. Severe thunderstorms are
expected and damaging wind gusts of 50 to 65 knots will likely
be the main threat. Brief MVFR ceilings and visibility may
accompany any shower or storm. Southerly to south-southwesterly
surface winds of about 15 to 20 knots, gusting up to 30 knots,
will occur ahead of the cold front. Behind the front, any
lingering rain showers and MVFR ceilings should end within an
hour or two of frontal passage. West-southwesterly to westerly
and breezy surface winds follow the cold front as another
surface high builds slowly from the southwest and west.

Outlook...Occasional non-VFR possible with scattered showers
and perhaps thunderstorms Friday through Monday.

&&

.MARINE...
Small Craft Advisory remains in effect for the western four zones of
Lake Erie through noon Thursday. A second Small Craft Advisory area
is also in effect from Cleveland towards Erie, starting at 4 AM
Thursday through 6 PM Thursday. This is in response to a cold front
which will track east across the lake tonight with southerly winds
becoming more southwest, then westerly by Thursday. Some storms
along or just ahead of the front later this afternoon and evening
could bring brief wind gusts up to 50 knots as well as hail up to
one inch in size.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 6 PM EDT Thursday for
     LEZ146>149.
     Small Craft Advisory until noon EDT Thursday for LEZ142>145.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Jaszka
MARINE...Kahn
Hazardous weather outlook, Jun 10, 4:05 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
405 PM EDT Wed Jun 10 2020

OHZ003-006>011-017>020-027>031-036>038-047-112015-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-
Knox-
405 PM EDT Wed Jun 10 2020

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

OHZ012>014-021>023-032-033-089-112015-
Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-
405 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

A line of severe thunderstorms will likely move through this evening
and produce frequent lightning, downpours, and damaging wind gusts.
Damaging hail and a brief tornado are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

PAZ001>003-112015-
Northern Erie-Southern Erie-Crawford-
405 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

A line of severe thunderstorms will likely move through late this
evening and produce frequent lightning, downpours, and damaging wind
gusts. Damaging hail is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>146-162>166-112015-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
405 PM EDT Wed Jun 10 2020

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-112015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
405 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...This afternoon and tonight.

A line of thunderstorms will likely move through this evening into
early Thursday morning and produce frequent lightning and brief
downpours. Damaging wind gusts and damaging hail are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 10, 5:41 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
541 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     4 SW JENERA             40.86N 83.79W
06/10/2020                   HANCOCK            OH   TRAINED SPOTTER

            12 INCH DIAMETER TREE DOWN AND SEVERAL TREES
            DAMAGED IN THE VICINITY OF ORANGE TOWNSHIP
            ROAD 28 AT COUNTY ROAD 12.

&&

SEFCOVIC
Local storm report, Jun 10, 5:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
542 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     1 NNE BENTON RIDGE      41.01N 83.79W
06/10/2020                   HANCOCK            OH   TRAINED SPOTTER

            16 INCH DIAMETER TREE DOWN AT OHIO STATE
            ROUTE 235 AT COUNTY ROAD 84.

&&

SEFCOVIC
Local storm report, Jun 10, 5:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
544 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     MARINE TSTM WIND 9 ENE OREGON            41.72N 83.26W
06/10/2020  M47 MPH          LEZ142             OH   C-MAN STATION

            TWCO1.

&&

KO
Local storm report, Jun 10, 6:01 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
601 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     2 SSE CAREY             40.92N 83.36W
06/10/2020                   WYANDOT            OH   LAW ENFORCEMENT

            TREE DOWN. TIME ESTIMATED FROM RADAR.

&&
Local storm report, Jun 10, 6:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
609 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     2 SSW WHARTON           40.83N 83.48W
06/10/2020                   WYANDOT            OH   LAW ENFORCEMENT

            TREE DOWN. TIME ESTIMATED RADAR RADAR.

&&
Local storm report, Jun 10, 6:10 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
610 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     3 ENE PORTAGE           41.35N 83.59W
06/10/2020                   WOOD               OH   PUBLIC

            TREE DOWN HUFFMAN RD, TIME ESTIMATED FROM
            RADAR.

&&

KO

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:29 AM EDTSpecial Weather StatementCLEAshtabula46 min
Jun 10, 12:32 PM EDTSmall Craft AdvisoryCLE31 hr
Jun 10, 5:04 PM EDTSpecial Weather StatementCLEOttawa, Sandusky41 min
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningCLEHancock46 min
Jun 10, 5:16 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot59 min
Jun 10, 5:18 PM EDTSpecial Weather StatementCLELucas27 min
Jun 10, 5:26 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood64 min
Jun 10, 5:29 PM EDTSpecial Marine WarningCLE91 min
Jun 10, 5:37 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Seneca53 min
Jun 10, 5:50 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot55 min
Jun 10, 6:25 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow, Richland65 min
Jun 10, 6:38 PM EDTSpecial Marine WarningCLE97 min
Jun 10, 6:41 PM EDTSpecial Weather StatementCLELucas34 min
Jun 10, 6:46 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina59 min
Jun 10, 6:59 PM EDTSevere Thunderstorm WarningCLEErie, Huron20 min
Jun 10, 7:14 PM EDTSevere Thunderstorm WarningCLEHolmes, Medina, Wayne61 min
Jun 10, 7:20 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox55 min
Jun 10, 7:23 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain67 min
Jun 10, 7:34 PM EDTSpecial Marine WarningCLE86 min
Jun 10, 7:43 PM EDTSevere Thunderstorm WarningCLEAshland, Medina32 min
Jun 10, 7:46 PM EDTSpecial Weather StatementCLESummit29 min
Jun 10, 7:55 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake65 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.